The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (120 KB) | Abstract as PDF | Metadata | Table of Contents | ZAA summary
Volume 26, Issue 2, 2007, pp. 221–230
DOI: 10.4171/ZAA/1320

Published online: 2007-06-30

Positive Solutions to a Boundary Value Problem for the Beam Equation

Bo Yang[1]

(1) Kennesaw State University, United States

We consider a two-point boundary value problem for the beam equation, in which the boundary conditions mean that the beam is simply supported at both ends. Some a priori estimates to positive solutions for the problem are obtained. Existence and nonexistence results for positive solutions of the problem are established.

Keywords: Positive solutions, higher order boundary value problem, fixed point

Yang Bo: Positive Solutions to a Boundary Value Problem for the Beam Equation. Z. Anal. Anwend. 26 (2007), 221-230. doi: 10.4171/ZAA/1320